# SDR SIMA201002601

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 19,075 hours, 16,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Part time: 19,075 hours, 16,903 cycles
- Component: Flashlight, Dme
- Component part number: P207009120
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4413 A CREW MEMBER REPORTED THAT THE FORWARD CABIN EMERGENCY FLASHLIGHT HOLDER WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
